Jambura Journal of Mathematics

Jambura Journal of Mathematics (JJoM) is a peer-reviewed journal published by Department of Mathematics, State University of Gorontalo. This journal is available in print and online and highly respects the publication ethic and avoids any type of plagiarism. JJoM intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in research. The scope of the articles published in this journal deal with a broad range of topics, including:

  • Mathematics;
  • Applied Mathematics;
  • Statistics;
  • Applied Statistics; 
  • Mathematics of Education

Journal Homepage Image

Announcements

 

Call for Papers 2019

 

We invite you to submit your paper to Jambura Journal of Mathematics.

Papers submission deadlines:

Vol. 1 No. 1, January 2019, submission deadline: 31 October 2018

 
Posted: 2018-10-01